Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Consistent flu with sore throat, fatigue, headaches, night sweats. Is this normal?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2450 Questions
Doctor I have had flu for approximate 10 days accompanied by sore throat, fatigue and headaches. Night sweats are concerning me I seem to be slowly getting better but can't sleep without waking up damp all over with no fever present. Is this normal? How long will the night sweats last ? I'm taking panadol and antibiotics
Posted Thu, 6 Jun 2013 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 2 hours later

Thank you for your query.

1. If you have night sweats, you should seek immediate medical advice.

2. Influenza is known to also cause night sweats. These would normally subside in a week or two.

3. There are many reasons that may cause night sweats including any viral fevers, infections, tuberculosis, lymphomas, side effects of medications and so on.

4. Taking medication will reduce the severity and duration of symptoms. Hence complete the course of your current medication. Get adequate rest and keep yourself well hydrated.

I hope that I have answered your queries. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor